Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Pharmaceutical and Clinical Research

Vol. 5, Issue 1, Part A (2023)

A case report on drug induced coagulopathy

Author(s):

Julega K S and Senthilpandi K

Abstract:

Acenocoumarol is an Vitamin K Antagonist used for Deep vein thrombosis, Heart valve replacement, Atrial fibrillation and increase the risk of bleeding. we report a Case of 47 year old patient presented with symptoms of redness in right eye and had a history of aortic valve replacement and taking Acitrom drug. On the basis of elevated PT/INR the patient was diagnosed as drug induced coagulopathy. The causality assessment was done according to WHO – UMC Scale and identified ADR was certain. A treatment regimen include withheld the drug and Vitamin K was administered. After the revision of PT / INR acenocoumarol was re-administered with low dose. The Patient need routine monitoring of PT / INR to counteract the risk of adverse effects.

Pages: 30-31  |  471 Views  222 Downloads


International Journal of Pharmaceutical and Clinical Research
How to cite this article:
Julega K S and Senthilpandi K. A case report on drug induced coagulopathy. Int. J. Pharm. Clin. Res. 2023;5(1):30-31. DOI: 10.33545/26647591.2023.v5.i1a.49
Call for book chapter